# SDR 04FDEA03409

- Difficulty date: December 14, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, HORIZONTAL STAB LEFT HAND UPPER FORWARD PLANK NR 5L, BARREL NUT BORE CORROSION REWORKED.  FOUND EXCEEDED LIMIT. REPAIRED AS PER FEDEX EA 1-5510-78096.
